# SDR ASAA2020061622803

- Difficulty date: May 23, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 36,429 hours, 10,442 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A52136
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK, BENEATH FLOOR PANEL 211AF, STRUCTURE IS CORRODED IN SEVERAL AREAS. MARKED. GROUNDED - YES. REPAIRED MAIN CABIN FLOOR STOP A. STA 270, LATERAL INTERCOSTAL BETWEEN LBL10 AND RBL10 PER EA:800-53EA-22736. ORIGINAL THICKNESS .050, REMAING .031, REMOVED .019.
